Commentarii Mathematici Helvetici

, Volume 58, Issue 1, pp 573–598

The integral homology ofSL2 andPSL2 of euclidean imaginary quadratic integers

  • Joachim Schwermer
  • Karen Vogtmann
Article

DOI: 10.1007/BF02564653

Cite this article as:
Schwermer, J. & Vogtmann, K. Commentarii Mathematici Helvetici (1983) 58: 573. doi:10.1007/BF02564653

Copyright information

© Birkhäuser Verlag 1983

Authors and Affiliations

  • Joachim Schwermer
    • 1
    • 2
  • Karen Vogtmann
    • 1
    • 2
  1. 1.Mathematisches InstitutUniversitát BonnBonn 1
  2. 2.Dept of MathematicsColumbia UniversityNew YorkUSA